# SDR UIEA01101

- Difficulty date: October 8, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Part number: P490499R3
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

10 MINUTES INTO FINAL APPROACH, LAVATORY SMOKE DETECTOR SOUNDED CONTINUOUSLY UNTIL ARRIVAL AT PARKING STAND WHEN MX RESET SMOKE DETECTOR.  FIRE DEPT CONFIRMED NO SMOKE OR FIRE.  LAVATORY COMPARTMENT AND COMPONENTS UNDERNEATH TOILET SHROUD INSPECTED AND FOUND NO EVIDENCE OF BURN MARKS OR SHORTED ELECTRICAL WIRES.  SMOKE DETECTOR TESTED PER MM CHAPTER 26-13-01.  FOUND OK.  (M)
